02-02-2005, 01:08 PM #1
D-bol side effects need advice please
I figured I'd use some D-bol as a front loader for cycle #3.
5 pills/day (10mg ea.) of the pink thai stuff for the first 3 weeks along with 600mgs of test and 400mgs of deca .
Here's the deal; I feel jittery as hell at night and I have a real hard time going to sleep. I take it around 5 pm an hour or two before I workout. And I feel just like I have a permanent case of the blue balls. I stopped for a couple of days and the blue-ball syndrome went away, back on and it came right back.
What the hell???
02-02-2005, 01:20 PM #2
02-02-2005, 01:21 PM #3
I feel like that too on D-bol its just the common sides that goes with it, dont take it so close to bed time, if you work out in the afternoon take your last dose directly after you workout and no later, and also it seems to me the sides are worse when you first start the cycle and tend to go away after a week or so. I usually ramp up on dbol just cause it shocks my system so hard. Your not the only one bro..
02-02-2005, 01:23 PM #4
did I get that right that you are taking 50mg all at once before you work out, spread those 10mg tabs out throughout the day 10 breakfast, 10 lunch, 10 b4 workout, and 10 directly after workout...
02-02-2005, 01:35 PM #5
Ya, spread that doseage out man, dont take it all at once. As far as your balls hurting, thats probably due to the fact that theyre shutting down, natural test production will come to a halt when synthetic test is introduced, thus causing pain, happens to me evey time. If the pain gets to be to much, ejaculate one way or another, it will ease the pain a bit.
02-02-2005, 01:52 PM #6
50mg is high and take it thruoghout the day
imo 30mg ed is enough for most
02-02-2005, 01:55 PM #7
02-02-2005, 01:59 PM #8Originally Posted by Benches505
02-02-2005, 02:24 PM #9Originally Posted by juiceinthehood
02-02-2005, 03:06 PM #10Originally Posted by Mutant
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)